# SDR U2RA486DHN020

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stringer
- Part number: BAC1498207
- Condition: Cracked
- Location: Cargo Door
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA BS440 AT S19L FWD CARGO DOOR STRINGER IS CRACKED.
